# SDR ABXA20150821144

- Difficulty date: August 21, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 14578752235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESS DECK WEB IS CORRODED BEYOND LIMITS IAW DWG 145T8752.  FABRICATED NEW WEB FROM 2024-T3 .125" PO 0057631.  MACHINED EDGES ANODIZED, PRIMED & PAINTED IAW DWG 145T8752 & MIL-A-8625 TYPE I CLASS 1 & SRM 51-40-05.  SDR INFO CORRODED L2, PN 14578752-235, PART NAME WEB, SN NSN, FROM 955, LBL 85.  ACFT WAS GNDED.
